# SDR ASOA05328

- Difficulty date: April 9, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Condition: Damaged
- Location: Emergency Light
- Part time: 3,578 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE LEFT AFT EXTERIOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND AND RESCURED A RECESSED PIN IN THE NR4 EMERGENCY BATTERY TERMINAL BLOCK.  OPERATIONAL CHECKS GOOD.  AC OK FOR SERVICE.  (K)
